MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW

K-C AFC MANUFACTURING, S. DE R.L. DE C.V POISE IMPRESSA : PESSARY, VAGINAL : HHW
Model Number SIZE 1
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
Consumer reported she went to remove the pessary and found the string detached in her underwear and the pessary was still inside her vaginal cavity.She attempted to manually remove the pessary and scratched herself which caused some spotting and vaginal burning sensation.She was unable to remove the pessary on her own and went to the er.The er doctor removed the pessary.She did not experience any adverse health effects and did not receive any additional medical treatment.She reported the spotting and burning sensation resolved.
 
Additional Manufacturer Narrative
New information: b5: three companion samples were returned by the consumer.The string on one bladder support was in two pieces, but still attached to the bladder support.No product defects or abnormalities were observed with the other two bladder supports.
 
Event or Problem Description
Three companion samples were returned by the consumer.The string on one bladder support was in two pieces, but still attached to the bladder support.No product defects or abnormalities were observed with the other two bladder supports.

Brand Name
POISE IMPRESSA : PESSARY, VAGINAL : HHW
Common Device Name
PESSARY, VAGINAL
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key10692935
Report Number3011109575-2020-01771
Device Sequence Number3933438
Product Code HHW
UDI-Device Identifier00036000496185
UDI-Public036000496185
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K131198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSIZE 1
Device Lot NumberNN932371A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR